# SDR UIEA2017031300339

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,838 hours, 9,271 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Missing
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ABRADABLE SHROUD SMOOTHER SEAL MISSING AT SMALL AREAS, LOCATED AT 6 O' CLOCK.  CLEANED AND REPAIRED ABRADABLE SHROUD IAW AMM 72-32-00-308-001-H00.
